MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI ACETABULAR SHELL MULTIHOLE 62MM H; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI ACETABULAR SHELL MULTIHOLE 62MM H; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 19 months later due to acetabular loosening.It was reported that no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.Unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 OSSEOTI ACETABULAR SHELL MULTIHOLE 62MM H
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20864249
Report Number0001825034-2024-02882
Device Sequence Number12971365
Product Code LPH
UDI-Device Identifier00880304544444
UDI-Public(01)00880304544444(17)290210(10)6485427
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010269
Device Lot Number6485427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown